Addiction: Substance Abuse Community
Tramadol tolerance
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Tramadol tolerance

I used to use Tramadol recreationally for 3-4+ years on and off. I will define that, I started using it maybe 1-2 times a week, usually on weekends taking about 200-300mg a day.. As my tolerence went up I increased my dosage over the years and toward the end I topped out at 600-650mg a day (in 1 dose)..

When I started I never had any withdrawls during the mid week when I stopped, and after the years all of a sudden I started to and learned to control them by weening and taking an additional recreational  dose Weds which helped carry me to the weekend..

Here's were it gets interesting..
After never really having any serious side effects (other then the normal dry mouth, itching, constipation etc) one night when trying to get to sleep (after a 600mg day) my heart was beating out of my chest and I started sweating and felt like I was going to die.. I went to the ER and basically I had an anxiety attach caused by freaking out from my heart beating so fast..

So after that I called it quits for awhile, but the when weening I found that I would get that horrific heart being out of my chest feeling if I took anymore then 50mg now. And I was thinking I had a liver problem and was real scared. So after getting completely off for a long time (6-7 months) for the hell of it I wanted to see if my tolerence has weened, but if I dare take more then 50mg I still get the heart  beating thing and have to fight to stay calm as the feeling passes.. So I have decided not to take it anymore, and since I have had blood work done to test my liver and its 100% fine..

So I am (I feel pathetic for saying this) sad since it seems I can never take Ultrams recreationally again because its like poison to my body now..

Had anybody else ever had this experience? Where you used it so much that you cannot take it anymore even after months of staying off? Its really strange that U used to be able to take 600mg+ and now 50mg literally makes me ill..

PS. Withdrawl (withdrawal) symtoms (symptoms) can be bad, but if your smart and ween it can be 95% easier to do
Related Discussions
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Addiction Answerers
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
3197167_tn?1348972206
Blank
clean_in_ks
KS
4522800_tn?1405696702
Blank
VICourageous
ID
Avatar_f_tn
Blank
jifmoc
los angeles, CA